Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Burning sensation post urination, lesion on penis opening. Taking levoplaxacin. Treatment for UTI?

i have been suffering from urinary track infection from one week i am taking levoplaxacin 100mg 3 times per day, now it has been one week, symptoms are improved a lot, still there is a little burning after urination and i also found a lesion right in the opening of penis which is not going out please suggest me possible solution
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi your penile lesion may be an ulcer.just watch for any discharge coming from it or not.there are possibility of infectous origin of consult your doctor & draw his attention about this lesion.thanks
Answered: Mon, 25 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor